# SDR AALA20170822006

- Difficulty date: August 22, 2017
- Submitted: August 27, 2017
- Operation: Air carrier
- Aircraft: N914NN
- Make and model: Boeing 737823
- Aircraft serial: 31161
- Aircraft time: 15,020 hours, 6,092 cycles
- System (JASC): 2210 · Autopilot System
- Part: Actuator
- Part number: 2A7206B
- Part serial: B4438
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED.  EMERGENCY DECLARED.  BOS-ORD FLIGHT RETURNED TO BOS ACCOUNT STABILIZER TRIM INOPERATIVE.  LANDING UNEVENTFUL.  REMOVED AND REPLACED STABILIZER TRIM ACTUATOR PER AMM 27-41-71 (AALA20170822004), MACH TRIM ACTUATOR PER AMM 22-11-24 , AND ELEVATOR POSITION SENSOR PER AMM 22-11-30 (AALA201708249017).  OPERATIONAL CHECK GOOD.
